We study how the systole of principal congruence coverings of a Hilbert modular variety grows when the degree of the covering goes to infinity. We prove that, given a Hilbert modular variety of real dimension defined over a number field , the sequence of principal congruence coverings eventually satisfies
where is a constant independent of .
"On growth of systole along congruence coverings of Hilbert modular varieties." Algebr. Geom. Topol. 17 (5) 2753 - 2762, 2017. https://doi.org/10.2140/agt.2017.17.2753